# SDR HEEA084533

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- Aircraft time: 18,630 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 384178103
- Part serial: 423B
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDE TO SIDE TOTAL READINGS AT 240 LBS. REPLACED SWITCH.
